# SDR N6WA2022122901

- Difficulty date: December 22, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10296
- Aircraft time: 31,229 hours, 22,141 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: PL67052311331
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TOP EDGE IS GOUGED, REMOVED AFT CARGO DOOR IAW CRJ 700 AMM 52-31-00 TO FOM, PERFORMED NDI INSPECTION PER REO 670-52-31-133, AFT CARGO DOOR SKIN REPAIRED IAW REO 670-52-31-133, REINSTALLED CARGO DOOR IAW CRJ AMM 52-31-00
